Bahlekeh, A.. (1396). Gorenstein homological dimensions with respect to a semi-dualizing module over group rings. , 3(11), 99-108.
A. Bahlekeh. "Gorenstein homological dimensions with respect to a semi-dualizing module over group rings". , 3, 11, 1396, 99-108.
Bahlekeh, A.. (1396). 'Gorenstein homological dimensions with respect to a semi-dualizing module over group rings', , 3(11), pp. 99-108.
Bahlekeh, A.. Gorenstein homological dimensions with respect to a semi-dualizing module over group rings. , 1396; 3(11): 99-108.


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب